# SDR R61A2022092000556

- Difficulty date: August 28, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N818MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000039
- Aircraft time: 40,210 hours, 27,188 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: 17066530001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHEAR CLIPS AT FR 88 CORRODED BTWN STR 27R-28R AND STR 28R-29R. R&R IAW SRM 51-41-01 AND 51-41-02.
